Nagoya Mathematical Journal

Dynamical construction of Kähler-Einstein metrics

Hajime Tsuji

Full-text: Open access

Abstract

In this article, we give a new construction of a Kähler-Einstein metric on a smooth projective variety with ample canonical bundle. As a consequence, for a dominant projective morphism f:XS with connected fibers such that a general fiber has an ample canonical bundle, and for a positive integer m, we construct a canonical singular Hermitian metric hE,m on fOXmKX/S with semipositive curvature in the sense of Nakano.

Article information

Source
Nagoya Math. J., Volume 199 (2010), 107-122.

Dates
First available in Project Euclid: 14 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1284471572

Digital Object Identifier
doi:10.1215/00277630-2010-005

Mathematical Reviews number (MathSciNet)
MR2730413

Zentralblatt MATH identifier
1205.32021

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.) 32G07: Deformations of special (e.g. CR) structures 53C55: Hermitian and Kählerian manifolds [See also 32Cxx] 58E11: Critical metrics

Citation

Tsuji, Hajime. Dynamical construction of Kähler-Einstein metrics. Nagoya Math. J. 199 (2010), 107--122. doi:10.1215/00277630-2010-005. https://projecteuclid.org/euclid.nmj/1284471572


Export citation

References

  • [A] T. Aubin, Equations du type Monge-Ampère sur les varietés kähleriennes compactes, C. R. Acad. Sci. Paris Sér. A–B 283 (1976), A119–A121.
  • [B] B. Berndtsson, Curvature of vector bundles associated to holomorphic fibrations, arXiv:math/0511225 [math.CV]
  • [BP] B. Berndtsson and M. Paun, Bergman kernels and the pseudoeffectivity of relative canonical bundles, arXiv:math/0703344 [math.AG]
  • [BCHM] C. Birkar, P. Cascini, C. Hacon, and J. McKernan, Existence of minimal models for varieties of log general type, arXiv:math/0610203
  • [C] D. Catlin, “The Bergman kernel and a theorem of Tian” in Analysis and Geometry in Several Complex Variables, (Katata 1997), Trends Math., Birkhäuser, Boston, 1999, 1–23.
  • [D] J. P. Demailly, Complex analytic and algebraic geometry, http://www-fourier.ujf-grenoble.fr/~demailly/manuscripts/agbook.pdf (2009), 121.
  • [DPS] J. P. Demailly, T. Peternell, and M. Schneider, Pseudo-effective line bundles on compact Kähler manifolds, arXiv:math/0006025 [math.AG]
  • [Do] S. K. Donaldson, Scalar curvature and projective embeddings I, J. Differential Geom. 59 (2001), 479–522.
  • [Kr] S. Krantz, Function Theory of Several Complex Variables, New York, Wiley, 1982.
  • [N] A. M. Nadel, Multiplier ideal sheaves and existence of Kähler-Einstein metrics of positive scalar curvature, Ann. of Math. 132 (1990), 549–596.
  • [ST] J. Song and G. Tian, Canonical measures and Kähler-Ricci flow, arXiv:math/0802.2570
  • [S] K. Sugiyama, “Einstein-Kahler metrics on minimal varieties of general type and an inequality between Chern numbers” in Recent Topics in Differential and Analytic Geometry, Adv. Stud. Pure Math. 18-I, Academic Press, Boston, 1990, 417–433.
  • [T0] H. Tsuji, Existence and degeneration of Kahler-Einstein metrics on minimal algebraic varieties of general type, Math. Ann. 281 (1988), 123–133.
  • [T1] H. Tsuji, Analytic Zariski decomposition, Proc. Japan Acad. Ser. A Math. Sci. 61 (1992), 161–163.
  • [T2] H. Tsuji, “Existence and applications of analytic Zariski decompositions” in Analysis and Geometry in Several Complex Variables, (Katata 1997), Trends Math., Birkhäuser, Boston, 1999, 253–272.
  • [T3] H. Tsuji, Deformation invariance of plurigenera, Nagoya Math. J. 166 (2002), 117–134.
  • [T5] H. Tsuji, Variation of Bergman kernels of adjoint line bundles, arXiv:math/0511342 [math.CV]
  • [T6] H. Tsuji, Dynamical construction of Kähler-Einstein metrics, arXiv:math/0606023 [math.AG]
  • [T7] H. Tsuji, Canonical measures and dynamical systems of Bergman kernels, arXiv:math/0805.1829
  • [T8] H. Tsuji, Ricci iterations and canonical Kähler-Einstein currents on log canonical pairs, arXiv:math/0903.5445
  • [T9] H. Tsuji, Global generation of the direct images of relative pluri log canonical systems, preprint, 2010.
  • [Y1] S.-T. Yau, On the Ricci curvature of a compact Kähler manifold and the complex Monge-Ampère equation, Comm. Pure Appl. Math. 31 (1978), 339–441.
  • [Ze] S. Zelditch, Szögo kernel and a theorem of Tian, Int. Res. Notice 6 (1998), 317–331.
  • [Z] S. Zhang, Heights and reductions of semistable varieties, Compos. Math. 104 (1996), 77–105.